Home > First Aid >

Acetamephen 325 mg
Acetamephen 325 mg
 
Our Price: $24.99


Product Code: MO82467
Qty:

Description
 
Acetamephen Non-Aspirin Pain Reliever Tablets.
Compares to: Acephen, Actamin, Feverall, Q-Pap, Tactinal, Tempra, Tylenol, Uniserts, Vitapap Pain reliever and fever reducer for treatment of headache, muscle aches, arthritis, backache, toothaches, colds and fevers. New thicker gauge boxes for increased durability Microfilm coated tablets for ease of swallowing.

Active Ingredient: Acetaminophen 325mg
250-2pk

Share your knowledge of this product. Be the first to write a review »